# SDR AALA20100225DFW05

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 36,066 hours, 4,822 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Plate
- Condition: Out Of Position
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY 1A LEFT SMOKE DETECTOR HAS GREEN LIGHT PLATE PUSHED INSIDE OF DETECTOR ASSEMBLY.  REPOSITION 1A-LEFT SMOKE DETECTOR FACE PLATE.
